Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 9, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Jan 16, 2016, 3:34 PM CST. It took effect at Jan 17, 2016, 7:00 AM CST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 3:34 PM CST (21:34 UTC)
- In effect from
- Jan 17, 2016, 7:00 AM CST
- Expired
- Jan 17, 2016, 9:00 AM CST
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
643 WHUS74 KLIX 162134 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 334 PM CST SAT JAN 16 2016 ...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT... .A STRONG SURFACE LOW IN THE NORTHWESTERN GULF OF MEXICO WILL MOVE QUICKLY EAST ACROSS THE NORTH CENTRAL GULF TONIGHT. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS...WINDS WILL RAMP UP QUICKLY THIS EVENING. VERY STRONG OFFSHORE WINDS WILL DEVELOP AFTER THE LOW MOVES EAST OF THE AREA LATE TONIGHT. WINDS WILL QUICKLY BACK OFF SUNDAY...BUT SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE AFTERNOON. GMZ536-538-170545- /O.EXT.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.EXA.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.NEW.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/ CHANDELEUR SOUND-BRETON SOUND- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY. * WINDS...20 KNOTS EARLY IN THE EVENING RISING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATE IN THE EVENING AND OVERNIGHT...THEN DECREASING BELOW 20 KNOTS BY MID MORNING SUNDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ552-555-557-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS LATE IN THE EVENING....THEN DIMINISHING BELOW 20 KNOTS BY LATE SUNDAY MORNING. * SEAS...3 TO 5 FEET BUILDING TO 6 TO 10 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FOOT SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-575-577-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.EXT.KLIX.SC.Y.0008.160117T1300Z-160118T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 6 PM CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 30 TO 40 KNOTS WITH GUSTS TO 50 KNOTS LATE IN THE EVENING. * SEAS...4 TO 7 FEET THIS EVENING BUILDING TO 10 TO 13 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-170545- /O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 334 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TD
3 follow-up statements
682 WHUS74 KLIX 170259 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 859 PM CST SAT JAN 16 2016 ...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT... .A STRONG SURFACE LOW WILL MOVE QUICKLY EAST ACROSS THE NORTH CENTRAL GULF OF MEXICO TONIGHT. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS...WINDS WILL RAMP UP QUICKLY THIS EVENING. VERY STRONG OFFSHORE WINDS WILL DEVELOP AFTER THE LOW MOVES EAST OF THE AREA LATE TONIGHT. WINDS WILL QUICKLY BACK OFF SUNDAY...BUT SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE AFTERNOON. GMZ552-555-557-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS DURING IN THE EVENING....THEN DIMINISHING BELOW 20 KNOTS BY LATE SUNDAY MORNING. * SEAS...3 TO 5 FEET BUILDING TO 6 TO 10 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. * SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FEET SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/ CHANDELEUR SOUND-BRETON SOUND- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY... * WINDS...20 KNOTS RISING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS LATE IN THE EVENING AND OVERNIGHT...THEN DECREASING BELOW 20 KNOTS BY MID MORNING SUNDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-575-577-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/ /O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160118T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM CST SUNDAY... * WINDS...20 TO 25 KNOTS RISING TO 30 TO 40 KNOTS WITH GUSTS TO 50 KNOTS DURING THE EVENING. * SEAS...4 TO 7 FEET THIS EVENING BUILDING TO 10 TO 13 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-171100- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 859 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS74 KLIX 170909 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 309 AM CST SUN JAN 17 2016 ...STRONG WINDS CONTINUE THIS MORNING BUT WILL BEGIN TO RELAX... .THE STRONG SURFACE LOW HAS MOVED WELL EAST OF THE REGION BUT A TIGHT PRESSURE GRADIENT HAS LED TO STRONG OFFSHORE FLOW. WINDS WILL QUICKLY BACK OFF LATE THIS MORNING AND AROUND MIDDAY...BUT SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE AFTERNOON. GMZ552-555-557-171715- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO NOON CST TODAY... * WINDS...25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS EARLY THIS MORNING...THEN DIMINISHING BELOW 20 KNOTS BY MIDDAY. * SEAS...6 TO 10 FEET SUBSIDING TO 3 TO 6 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ550-171500- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST THIS MORNING... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS SUBSIDING TO 15 TO 20 KNOTS WITH HIGHER GUSTS LATE THIS MORNING. * SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FEET SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-171500- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.CON.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/ CHANDELEUR SOUND-BRETON SOUND- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST THIS MORNING... * WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS...THEN DECREASING BELOW 20 KNOTS BY MID MORNING SUNDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-575-577-171715- /O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/ /O.EXT.KLIX.SC.Y.0008.160117T1300Z-160117T2100Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 309 AM CST SUN JAN 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... * WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS SUBSIDING TO NEAR 20 KNOTS WITH HIGHER GUSTS LATE THIS MORNING. * SEAS...8 TO 12 FEET SUBSIDING TO 5 TO 7 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-171500- /O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 309 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS74 KLIX 171516 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 916 AM CST SUN JAN 17 2016 ...STRONGER WINDS CONTINUE THIS MORNING BUT WILL CONTINUE TO EASE... .THE STRONG SURFACE LOW HAS MOVED WELL EAST OF THE REGION BUT A TIGHT PRESSURE GRADIENT HAS LED TO STRONG OFFSHORE FLOW. WINDS WILL QUICKLY BACK OFF LATER THIS MORNING AND AROUND MIDDAY...BUT SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE AFTERNOON. GMZ550-171630- /O.EXP.KLIX.SC.Y.0008.000000T0000Z-160117T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- 916 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTH WINDS 15 TO 20 KNOTS WILL EASE TO 10 TO 15 KNOTS THIS AFTERNOON. CHOPPY TO ROUGH $$ GMZ536-538-171630- /O.EXP.KLIX.SC.Y.0009.000000T0000Z-160117T1500Z/ CHANDELEUR SOUND-BRETON SOUND- 916 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTH WINDS 15 TO 20 KNOTS WILL EASE TO 10 TO 15 KNOTS THIS AFTERNOON. $$ GMZ530-532-534-171630- /O.EXP.KLIX.SC.Y.0007.000000T0000Z-160117T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 916 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTH WINDS AROUND 15 KNOTS THIS MORNING ARE EXPECTED TO EASE TO AROUND 10 KNOTS THIS AFTERNOON. $$ GMZ552-555-557-171800- /O.CON.KLIX.SC.Y.0008.000000T0000Z-160117T1800Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 916 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 20 TO 25 KNOTS DIMINISHING BELOW 20 KNOTS BY MIDDAY. * SEAS...4 TO 6 FEET THIS MORNING SUBSIDING TO 3 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-575-577-172100- /O.CON.KLIX.SC.Y.0008.000000T0000Z-160117T2100Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 916 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS SUBSIDING TO NEAR 15 KNOTS DURING THE AFTERNOON. * SEAS...8 TO 12 FEET SUBSIDING TO 5 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 12:12 PM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Jan 16, 12:12 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1212 PM CST SAT JAN 16 2016
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON AND EARLY
EVENING AS MID TO HIGH CLOUDS INCREASE. RAIN IS EXPECTED TO
BECOME FAIRLY WIDESPREAD THIS EVENING DURING THE 00-06Z TIME
PERIOD...ESPECIALLY NEAR THE COAST. LOWER VSBYS AND CIGS
ASSOCIATED WITH MODERATE TO HEAVY SHRA AND ISOLATED TSRA SHOULD
REMAIN RIGHT ALONG THE IMMEDIATE SOUTHEAST LA COAST OR OFFSHORE.
HAVE ONLY INDICATED MVFR CIGS FOR A 3 TO 8 HOUR PERIOD TONIGHT.
ANY LOWER CONDITIONS ARE EXPECTED TO RAPIDLY IMPROVE DURING THE
09-14Z PERIOD SUNDAY. 22/TD
&&
.PREV DISCUSSION... /ISSUED 408 AM CST SAT JAN 16 2016/
SHORT TERM...
QUIET MORNING ACROSS THE FORECAST AREA AS PATCHY DENSE FOG IS
BEING REPORTED IN SPOTS. SHOULD BE A RELATIVELY SLOW MORNING AND
AFTERNOON. BUSINESS PICKS UP LATER THIS AFTERNOON AND TONIGHT AS
A SHORTWAVE MOVES ACROSS THE REGION AND AT THE SURFACE A LOW WILL
RAPIDLY DEVELOP OVER THE NORTHERN GULF COAST. EXPECTING SHOWERS
TO SLOWLY SPREAD OVER THE SOUTHERN PORTIONS OF THE AREA LATER THIS
AFTERNOON AND THAT ACTIVITY SHOULD SPREAD NORTHWARD OVER TIME.
WILL STILL CONTINUE TO KEEP THUNDER OUT OF THE FORECAST AS
INSTABILITY DOES NOT LOOK SUPPORTIVE AT THIS TIME. ANY THUNDER
WOULD LIKELY BE LIMITED TO THE COASTAL WATERS. THE MAIN ISSUE WILL
BE WINDS AS A DEEPENING LOW PRESSURE WILL YIELD STRONG WINDS
ESPECIALLY OVER THE COASTAL WATERS AND SOUTH OF LAKE
PONTCHARTRAIN. WILL HAVE TO MONITOR THE WINDS AS A WIND ADVISORY
MAY BE NEEDED LATER ON THIS AFTERNOON OR THIS EVENING DEPENDING ON
THE DEVELOPMENT OF THE LOW. 13/MH
LONG TERM...
AFTER THIS SYSTEM TEMPERATURES DROP SOME WITH HIGHS IN THE 50S AND
OVERNIGHT LOWS MONDAY NIGHT APPROACHING FREEZING TEMPS ACROSS THE
NORTHSHORE. HIGH PRESSURE MOVES IN FROM THE NORTH FOR A FEW DAYS
BEFORE THE NEXT CHANCE OF RAIN LOOKS TO MOVE IN LATE NEXT WEEK.
MODELS INDICATE ANOTHER SURFACE LOW AND COLD FRONT MOVING PAST
THE AREA LATE FRIDAY OR EARLY SATURDAY. MODELS ARE A LITTLE BIT
MORE IN AGREEMENT ON TIME A MAGNITUDE BUT OF COURSE THINGS COULD
CHANGE. HAVE GENERALLY MADE ONLY SMALL ADJUSTMENTS TO THE
EXTENDED FORECAST. USED A BLEND OF GUIDANCE IN THE LONG RANGE.
13/MH
AVIATION...
MVFR TO OCCASIONAL IFR CONDITIONS WILL BE POSSIBLE
THROUGH THE EARLY MORNING HOURS TODAY AT THE TERMINALS DUE TO PATCHY
FOG AND AREAS OF STRATUS. VFR CONDITIONS WILL THEN PREVAIL FROM LATE
MORNING THROUGH THE AFTERNOON HOURS. RAIN CHANCES WILL BE ON THE
INCREASE SATURDAY EVENING. MVFR CEILINGS WILL IMPACT ALL BUT THE
EASTERN AND NORTHERN FORECAST AREA TERMINALS SATURDAY EVENING.
MARINE...
QUIET CONDITIONS OVER THE COASTAL WATERS WILL REMAIN
FOR ONLY ANOTHER 12-18 HRS AND THEN THINGS RATCHET UP QUICKLY. SFC
LOW IS EXPECTED TO DEVELOP OVER THE NWRN GULF THIS AFTN AND THEN
TRACK TO THE E ACROSS THE NRN GULF OVERNIGHT. THIS LOW WILL DEEPEN
CONSIDERABLY AS IT TRACKS EAST AND AFTER IT MOVES THROUGH SFC
PRESSURE RISES ON THE ORDER OF 9-12MB IN UNDER 6 HRS AND STRONG CAA
WILL OCCUR. THIS WILL LEAD TO VERY STRONG WINDS ESPECIALLY LATE THIS
EVENING AND OVERNIGHT. WINDS WILL QUICKLY RESPOND WITH ALL OF THE
COASTAL WATER LIKELY SEEING WINDS OF 15 TO 25 KTS AT OR SHORTLY
AFTER 00Z AND RAMPING UP QUICKLY. BY 6Z MOST OF THE OPEN WATERS WILL
LIKELY RANGE B/T 25-35 KTS WITH FREQUENT GUSTS OVER 40 KTS POSSIBLY
APPROACHING 50KT IN THE OUTER WATERS. WITH THIS WE WILL GO AHEAD
WITH AN SCY OVER ALL MARINE ZONES BEGINNING AT 00Z AND THEN A GALE
WARNING FOR ALL OF THE OPEN WATERS AROUND 4Z. AS FAST AS WINDS RAMP
UP CONDITIONS WILL BACK OFF SOMEWHAT QUICKLY SUN. GALES WILL DROP
FOR ALL ZONES AROUND 12/13Z AND THEN SCY CONDITIONS WILL TAPER OFF
FROM WEST TO EAST IN THE MORNING THROUGH 18Z. MODERATE OFFSHORE
WINDS WILL CONTINUE INTO MON WITH MORE BENIGN CONDITIONS MON NIGHT
THROUGH WED MORNING. /CAB/
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...GALE WARNING
SMALL CRAFT ADVISORY
RIVER FLOODING
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 62 38 52 33 / 10 40 0 0
BTR 64 39 55 35 / 10 50 0 0
ASD 63 42 55 36 / 10 60 0 0
MSY 63 44 55 39 / 10 60 0 0
GPT 61 43 56 37 / 10 60 0 0
PQL 62 43 57 35 / 10 50 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM TO 10 PM CST THIS EVENING FOR
GMZ550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM 7 AM TO NOON CST SUNDAY FOR GMZ552-555-
557-572-575-577.
GALE WARNING FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY FOR
GMZ550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM 7 AM TO 9 AM CST SUNDAY FOR GMZ550-570.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY
FOR GMZ530-532-534-536-538.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM TO 10 PM CST THIS EVENING FOR
GMZ552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM 7 AM TO NOON CST SUNDAY FOR GMZ555-557-
572-575-577.
GALE WARNING FROM 10 PM THIS EVENING TO 7 AM CST SUNDAY FOR
GMZ552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM 7 AM TO 9 AM CST SUNDAY FOR GMZ570.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY
FOR GMZ532-534-536-538.
&&Hazardous weather outlook, Jan 16, 11:16 AM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1116 AM CST SAT JAN 16 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-170530- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1116 AM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSISSIPPI RIVER AND PARTS OF THE LOWER ATCHAFALAYA RIVER. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. ANOTHER GULF LOW WILL DEVELOP IN THE NORTHWESTERN GULF THIS AFTERNOON AND MOVE EAST ACROSS THE COASTAL WATERS TONIGHT. THIS SYSTEM WILL RAPIDLY DEEPEN LEADING TO WINDS RAMPING UP QUICKLY ACROSS ALL OF THE COASTAL WATERS. SMALL CRAFT ADVISORY CONDITIONS WILL QUICKLY DEVELOP THIS EVENING...AND AS THE LOW MOVES JUST EAST OF THE RIVER VERY STRONG NORTHERLY WINDS WILL DEVELOP OVER THE OPEN WATERS. A GALE WARNING HAS BEEN POSTED FOR ALL OF THE OPEN WATERS FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. OTHERWISE...NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES WILL CONTINUE UNTIL MIDDAY SUNDAY AND MAY NEED TO BE EXTENDED INTO THE AFTERNOON FOR PORTIONS OF THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TD
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:44 AM CST | Gale Warning | LIX | 27 hr | |
| Jan 16, 3:44 AM CST | Small Craft Advisory | LIX | 29 hr | |
| Jan 16, 3:44 AM CST | Small Craft Advisory | LIX | 35 hr |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.